# SDR USAA000518

- Difficulty date: April 4, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 46,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .375 INCH, STATION 559, STRINGER 4R TIE CLIP.  REMOVED AND INSTALLED PER SRM 51-10-02.  (M)
